# SDR 09152005B

- Difficulty date: September 14, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,101 hours, 31,094 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Part number: MS21353341
- Condition: Failed
- Location: Fire Test
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED INTERMITTENTLY THEREAFTER.  BOTTLE PRESSURE READS NORMAL.  REMOVED AND REPLACED UPPER LT FIRE TEST SWITCH IAW 31-10-00, OPS CHECK GOOD.
